# SDR DALA2024071107025

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CRACK LATERAL POST WINDSHIELD AT FR4 RH LOWER ATTACHMENT FITTING AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 553524-14AD. (0440713)
